# SDR UIEA2017071001135

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,179 hours, 14,036 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS FOR HIGH FLOW INHIBIT.  OPS CHECKED IAW FIM 21-51 FAULT TREE 813. NO DEFECTS NOTED AT THIS TIME.
